# SDR IPXA09655343

- Difficulty date: March 31, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T12614
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO STA 1439 RBL 9 FLOOR WEB FWD SIDE ATTACH STIFFENER BENT.  BULK CARGO STA 1439 RBL 9 FLOOR WEB FWD SIDE ATTACH STIFFENER REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 43.
